# SDR AALA20100506TUL03

- Difficulty date: May 6, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 56,403 hours, 19,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 9 SLAT SKIN HAS NEW AREA OF CORROSION FORWARD OF OUTBOARD MAIN TRACK.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED DOUBLERS AND FILLER PER AARD 57-43-00-1.
